# SDR 02FDEA00978

- Difficulty date: December 27, 2002
- Submitted: January 5, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 35,563 hours, 5,741 cycles
- Engine: Ge CF680
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MID-FLIGHT, EMERGENCY POWER ON ALERT ILLUMINATED.  REVIEWED CHECK 20-30 WEST OF LIT, BATTERY LOW ALERT ILLUMINATED.  SHORTLY THEREAFTER MULTIPLE ELECT ALERTS OCCURRED.  INCLUDING FCC 1B FAULT, FADEC ALT, ALL 3 ENGINES AND OTHERS.  CAPTAIN, NR 1 AND NR 3 DU FAILED.  NR 2 DU GAVE ATTITUDE ONLY, NO SPEED OR ALTITUDE.  EMERGENCY DECLARED.  CHECKLISTS COMPLETED.  ON FINAL, LEFT EMERGENCY AC BUS FAIL OCCURRED.  INSTALLED NEW AC BUS 1 SENSING RELAY IAW SMP A-3-15.  ALL OPERATIONS /FUNCTIONS APPEAR TO BE NORMAL, AIRCRAFT ENGINE RUN COMPLETE OPS CHECK, GOOD.
